# SDR MASA2010091600987

- Difficulty date: September 13, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 16,200 hours, 12,727 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WON'T RETRACT.  MX REPAIRED WIRING.
